# SDR ASAA2019020528057

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 27,463 hours, 7,917 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Intermittent
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WOULD NOT START DURING PUSH-BACK WITH IGN RIGHT SELECTED FUEL FLOW BUT NO LIGHT OFF. NR 2 ENGINE STARTED NORMALLY. GROUNDED - YES. PERFORMED FIM 74-21 TASK 801 OF THE IGNITION R FAILED. PERFORMED IGNITION SYSTEM AUDIBLE TEST OF THE NR 1 ENGINE PER AMM 74-00-00. LEFT AND RIGHT IGNITER TEST PASSED, NO FAULTS FOUND. REMOVED RIGHT IGNITER PLUGS AND EXAMINED RIGHT PLUGS PER AMM 74-21-01. NO DEFECTS FOUND. EXAMINED RIGHT IGNITION LEAD AND POLISHED IGNITER PLUG CONTACTS PER AMM 74-21-01. NO DEFECTS FOUND. AS PER CAUTION INSTALLED NEW RIGHT IGNITER PLUG PER AMM 74-21-02, NEW RIGHT IGNITER PLUG LEAD PER AMM 49-41-52, AND NEW RIGHT IGNITION EXCITER PER AMM 74-11-01 . CONDUCTED ANOTHER IGNITION SYSTEM AUDIBLE TEST OF NR 1 ENGINE PER AMM 74-00-00. LEFT AND RIGHT IGNITER TEST PASSED, NO FAULT FOUND. RAN NR 1 ENGINE TO TEST RIGHT IGNITER PER AMM 74-00-00. ENGINE STARTS AS NORMAL.
